Not much is known about the possible symptoms and effects of a feverfew overdose. The supplement may affect blood clotting, so an overdose could lead to bleeding. Since the effects of a feverfew overdose are unknown, it is also not known how to best treat it. Treatment will most likely involve supportive care (treating the symptoms that occur as a result of the overdose).
Feverfew is an herb that is often used in supplements for migraine prevention, although it is sometimes used for other purposes as well. The effects of a feverfew overdose will vary, depending on the feverfew dosage, as well as other factors.
If you happen to overdose on feverfew, seek immediate medical attention.
Little is known about the possible symptoms and effects of a feverfew overdose, or even how much feverfew will cause an overdose. Theoretically, feverfew may affect blood clotting, although this has not been confirmed in humans, and it is possible that a feverfew overdose could lead to bleeding. Other unpredictable overdose symptoms are possible due to contaminants that may be found in some feverfew supplements.
It is not known how to best treat a feverfew overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose causes bleeding, then supportive treatment might include giving a blood transfusion or using medications or procedures to control bleeding.
It is important that you seek prompt medical attention if you believe that you may have overdosed on feverfew.